MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC MED REL MEDTRONIC PUERTO RICO ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37601
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding an implantable neurostimulator (ins).The reason for call was the caller reported that they were trying to check therapy impedance and the caller indicated that they were not getting a numerical value.The therapy impedance result was displaying "---".The caller indicated that they tried re-interrogating multiple times and rerunning impedance.The caller indicated that they got the same result (value of ---) during the second interrogation.During the third interrogation the programmer ended the session automatically.The caller indicated that the ins is programmed with two leads but the patient has only one lead implanted.The patient reported that they planned to place a second lead but never did.Tss reviewed that they should still be able to run therapy impedances.During the call, the caller interrogated and got the therapy impedance value for group b.The caller then switched groups and the therapy impedance displayed the same "---" result.Tech services (tss) provided the following information for the current conversion: a c+ 2- 2v monopolar imp: 845 estimated current: 2.3mac c+ 0- 1.5v monopolar imp: 927 estimated current: 1.6mad c+ 1- 1.8v monopolar imp: 828 estimated current: 2.1matroubleshooting was not required.The issue was not resolved through troubleshooting.Tss reviewed information about current conversions.During the call the caller indicated that they had previously reported some issues with their tablet.Tss did not ask for additional details as the caller indicated that the event was reported and they were in a case for ins replacement with the patient.No symptoms reported.Additional information was received that the cause of the impedance value displaying ("--") is unknown.However, they suspected that upon interrogation components was not configured properly.Pt has 1 lead and 2 extensions but components showed 2 leads which gave electrode impedances results of all high out of range on monopolar results but no results were all green.For troubleshooting to resolve the issue, tech services recommended exiting again (tried twice and had run imped multiple times).The 3rd attempt gave results but only 1x and did not resolve for the other groups therapy impedances.The provided information was confirmed with the physician/account.
 
Additional Manufacturer Narrative
This regulatory report is being submitted as part of a retrospective review as part of remediation plan 411.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key18933501
Report Number3004209178-2024-07332
Device Sequence Number17255708
Product Code MHY
UDI-Device Identifier00613994934604
UDI-Public00613994934604
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2015
Device Model Number37601
Device Catalogue Number37601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Initial Report FDA Received Date03/19/2024
Date Device Manufactured11/07/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale